# SDR DL764090856

- Difficulty date: May 13, 2005
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 10,346 hours, 3,629 cycles
- Engine: Ge CF680C2*
- Engine time: 30,234 hours, 7,786 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113903
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENGINE START VALVE LIGHT REMAINED ON DURING START WITH NO N2.  RETURNED TO GATE FOR SUCCESSFUL MANUAL START.  AS AMT PLACED THE WRENCH FOR THE START VALVE, VALVE OPENED.  ITEM WAS RECORDED INTO JNB.  JNB, CONNECTORS ON L STARTER CLEANED AND REMADE.  GND TEST ON LEFT ENG STARTING SYS PERF  IAW AMM 80-11-00-705-003-H00 RELEASE 23.01 - 02/05/09.  ALL NORMAL.
